Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Sep 28, 2011, 1:56 PM CDT for Washington Parish, Louisiana; Pearl River County, Walthall County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2011, 1:56 PM CDT (18:56 UTC)
- Expired
- Sep 28, 2011, 3:00 PM CDT
- In force
- 64 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Washington Parish, LA, Pearl River County, MS, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 2:06 PM CDT | HAIL 1 | 2 N Varnado, LA | QUARTER SIZE HAIL FELL RAYBURN CORRECTIONAL INSTITUE ALONG HIGHWAY 21 NORTH OF VARNADO. NICKEL SIZE HAIL WAS STILL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3518 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS54 KLIX 281856
SVRLIX
LAC117-MSC109-147-282000-
/O.NEW.KLIX.SV.W.0182.110928T1856Z-110928T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
156 PM CDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
NORTHERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF POPLARVILLE...
SOUTHEASTERN WALTHALL COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 300 PM CDT
* AT 150 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED 6 MILES SOUTH OF DEXTER...OR 12
MILES NORTHEAST OF FRANKLINTON...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VARNADO BY 220 PM CDT...
POPLARVILLE BY 300 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3104 8983 3101 8982 3101 8970 3094 8941
3068 8952 3092 9012 3109 9004
TIME...MOT...LOC 1856Z 290DEG 20KT 3097 8998
$$
24/RR3 follow-up statements
900
WWUS54 KLIX 281906
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CDT WED SEP 28 2011
LAC117-MSC109-147-282000-
/O.CON.KLIX.SV.W.0182.000000T0000Z-110928T2000Z/
WALTHALL MS-PEARL RIVER MS-WASHINGTON LA-
206 PM CDT WED SEP 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN PEARL RIVER AND SOUTHEASTERN WALTHALL COUNTIES...AND
NORTHEASTERN WASHINGTON PARISH...
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR VARNADO...OR 10
MILES NORTH OF BOGALUSA...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POPLARVILLE BY 300 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3104 8983 3101 8982 3101 8970 3094 8941
3068 8952 3092 9012 3109 9004
TIME...MOT...LOC 1906Z 288DEG 17KT 3093 8983
$$
24/RR344
WWUS54 KLIX 281923
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
223 PM CDT WED SEP 28 2011
MSC147-281933-
/O.CAN.KLIX.SV.W.0182.000000T0000Z-110928T2000Z/
WALTHALL MS-
223 PM CDT WED SEP 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTHALL COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3085 8988 3101 8982 3101 8977 3093 8941
3072 8950
TIME...MOT...LOC 1923Z 288DEG 17KT 3091 8974
$$
LAC117-MSC109-282000-
/O.CON.KLIX.SV.W.0182.000000T0000Z-110928T2000Z/
PEARL RIVER MS-WASHINGTON LA-
223 PM CDT WED SEP 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN PEARL RIVER COUNTY...AND NORTHEASTERN WASHINGTON
PARISH...
AT 218 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
VARNADO...OR 11 MILES NORTHEAST OF BOGALUSA...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POPLARVILLE BY 300 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3085 8988 3101 8982 3101 8977 3093 8941
3072 8950
TIME...MOT...LOC 1923Z 288DEG 17KT 3091 8974
$$
24/RR689
WWUS54 KLIX 282001
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
301 PM CDT WED SEP 28 2011
LAC117-MSC109-282011-
/O.EXP.KLIX.SV.W.0182.000000T0000Z-110928T2000Z/
PEARL RIVER MS-WASHINGTON LA-
301 PM CDT WED SEP 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PEARL RIVER COUNTY...
AND NORTHEASTERN WASHINGTON PARISH HAS EXPIRED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3085 8988 3101 8982 3101 8977 3093 8941
3072 8950
TIME...MOT...LOC 1923Z 288DEG 17KT 3091 8974
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 7:35 AM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Sep 28, 7:35 AM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 735 AM CDT WED SEP 28 2011 .UPDATE... .SOUNDING DISCUSSION... NO PROBLEMS WITH THE FLIGHT THIS MORNING. AN INCREASINGLY MOIST AND VERY UNSTABLE SOUNDING THIS MORNING WITH A PW OF 1.88 INCHES AND AN LI OF -11.3. A SLIGHT RISK FOR SMALL HAIL AND ISOLATED THUNDERSTORMS PRODUCING STRONG DOWNBURSTS THIS AFTERNOON WITH A 500 MB TEMPERATURE AT -12 DEGREES CELSIUS. SHEAR IS VERY MINIMAL WITH A PREDOMINATE LIGHT TO MODERATE WESTERLY FLOW FROM THE SURFACE UP THROUGH THE UPPER LEVELS. GP && .PREV DISCUSSION... /ISSUED 334 AM CDT WED SEP 28 2011/ SHORT TERM... 17 TS ACTIVITY CONTINUES TO FIRE ALONG THE 850MB BOUNDARY. THIS AREA WILL DRIFT SOUTHWARD TODAY GIVING OUR AREA A CHANCE OF TSTMS. THE BOUNDARY WILL CONTINUE SOUTHWARD INTO THE GULF THU. WE WILL SEE A STRONG COOL AIR SURGE INTO THE AREA AS A REINFORCING STRONGER SFC COLD FRONT MOVES THROUGH FRIDAY EARLY EVENING. THIS WILL SET THE STAGE FOR SOME MUCH COOLER (~15 DEGREES) CONDITIONS. THE COOL AIR WILL BE OVERTOPPED BY CLOUDINESS BY TUE PROLONGING THE COOL WEATHER. NOT SURE HOW FAR NORTH THE OVERCAST CONDITIONS WILL BE BY THE MIDDLE OF NEXT WEEK AND SO NO TEMP CHANGES HAVE BEEN MADE TO THE EXTENDED. MAY HAVE TO INCLUDE SOME LIGHT RAINFALL AS WELL BY THE END OF THE FCAST PERIOD AS SEVERAL DISTURBANCES MOVE THROUGH THE DEEP EASTERLIES THAT ARE STUBBORN TO LEAVE. AVIATION... SPORADIC CLOUD HEIGHTS CAN BE EXPECTED MUCH OF TODAY. MOST TAF SITES CURRENTLY HAVE VFR BUT LIFR AND IFR HAVE BEEN OBS AT HUM AND GPT AT TIMES THIS MORNING. MID LEVEL DECK WILL DOMINATE TODAY WITH LOWERING CIGS TO MAINLY MVFR WITH SHOWERS AND STORMS EXPECTED. PROB30 HAS BEEN PUT MOST TAFS FOR LATE MORNING THRU AFTN FOR STORMS. ACTIVITY MAY CONTINUE INTO THE EVENING AND THUS MAY NEED TO EXTEND THIS. WINDS WILL BE MOSTLY LIGHT AND WESTERLY THRU THE PERIOD OTHER THAN GUSTS DURING STORMS. MEFFER MARINE... WEAK SURFACE HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL GRADUALLY NUDGE WESTWARD THRU TOMORROW. AT THAT POINT...WINDS WILL BECOME VARIABLE TO SLIGHTLY NORTHERLY AS A BOUNDARY MOVES TOWARDS THE COASTAL WATERS. EXPECT SEAS OF 2 FEET OR LESS TODAY AND THURSDAY BUT MAINLY NO MORE THAN A FOOT. THE ACTUAL COLD FRONT SHOULD MOVE THROUGH THE COASTAL WATERS FRIDAY AFTN/EVN. THE COLD AIR BEGINS ADVECTING FRIDAY NIGHT AND THUS WINDS/SEAS TO PICK UP. MODERATE TO STRONG NORTHEASTERLY WINDS WILL PERSIST THROUGH THE END OF THE FORECAST PERIOD. EXERCISE CAUTION LOOKS TO BE LIKELY WITH THE POSSIBILITY OF MAINLY MARGINAL ADVISORY CONDITIONS AT LEAST IN THE OUTER WATERS. MEFFER && .PRELIMINARY POINT TEMPS/POPS... MCB 88 62 88 63 / 30 10 10 10 BTR 89 68 90 65 / 30 20 10 10 ASD 89 63 88 64 / 30 20 10 10 MSY 88 70 89 70 / 30 20 10 10 GPT 88 68 89 66 / 30 20 10 10 PQL 88 63 89 63 / 30 20 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 28, 9:47 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 947 AM CDT WED SEP 28 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-291500- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 947 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. MAIN CONCERN FROM ANY STRONG TO SEVERE STORM WILL BE LARGE HAIL...GUSTY TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. THERE WILL BE AMPLE INSTABILITY AND DECENT FORCING TO WORK WITH TODAY AND THIS WILL LEAD TO THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME QUITE INTENSE LEADING TO LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY DUE TO STRONG NORTHERLY WINDS IS POSSIBLE BEHIND A COLD FRONT STARTING FRIDAY NIGHT AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT LIKELY BUT MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. AFTERWARDS ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY...OCTOBER 4TH. CAB
In the hours before
Special weather statement, Sep 28, 1:34 PM CDT, 22 minutes before
LAZ039-071-MSZ070-071-281930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 134 PM CDT WED SEP 28 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL COUNTY...NORTHERN TANGIPAHOA PARISH...PIKE COUNTY...WASHINGTON PARISH... AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 17 MILES NORTHWEST OF FRANKLINTON... OR ABOUT 6 MILES NORTHWEST OF MOUNT HERMAN...MOVING EAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... FRANKLINTON BY 155 PM... BOGALUSA AND VARNADO BY 230 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. 24/RR
Local storm report, Sep 28, 1:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
155 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL DEXTER 31.07N 89.99W
09/28/2011 E1.75 INCH WALTHALL MS EMERGENCY MNGR
KLIX MAX VIL 62 KG/M2 AT 1822UTC THIS CELL.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 2:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 28, 2:35 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 55 min |
| Sep 28, 3:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Sep 28, 3:15 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Tammany, Tangipahoa | 45 min |
| Sep 28, 3:20 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 25 min |
| Sep 28, 3:20 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 40 min |
| Sep 28, 3:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| Sep 28, 3:34 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 56 min |
| Sep 28, 3:39 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 27 min |
| Sep 28, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 60 min |
| Sep 28, 3:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 28, 3:47 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 58 min |
| Sep 28, 3:56 PM CDT | Special Marine Warning | LIX | 94 min | |
| Sep 28, 3:56 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 64 min |
| Sep 28, 4:27 PM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 28, 4:43 PM CDT | Special Marine Warning | LIX | 47 min | |
| Sep 28, 4:51 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 39 min |
| Sep 28, 4:56 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 49 min |
| Sep 28, 5:33 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 42 min |
| Sep 28, 5:38 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Livingston, Saint Helena, Tangipahoa | 67 min |
| Sep 28, 6:06 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 39 min |
| Sep 28, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 35 min |
| Sep 28, 1:25 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 20 min |
| Sep 28, 2:20 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 25 min |
| Sep 28, 2:48 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 24 min |
| Sep 28, 2:52 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 38 min |
| Sep 28, 3:00 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 32 min |
| Sep 28, 4:16 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 44 min |
| Sep 28, 4:34 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.